... the risk?
I too was scared of the side effects, mostly nausea so I got a script for that at the same time, it's not been that bad at all. The worst for me are the headaches still. I started almost 2 weeks ago and am doing pretty good. I too have insomnia so for me taking it at night made it way worse, some find it helps, so may be trial & error for you. What side effects are you worried about? Make sure if you start, start with a low dose, 30mg and only increase if needed & if you feel ok to. I worried quite a bit about the side effects but they've been not nearly as bad as I thought, manageable so far. Hope if you give it a try it works for you, I've heard some people say they started right at 60mg and felt the best they have in years, so every person will be different.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2011 • 2 answers
Posted 9 Jun 2013 • 3 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 30 Oct 2015 • 2 answers
Posted 14 Nov 2016 • 1 answer